Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 341729, 10 pages
Research Article

Image Encryption Algorithm Based on Chaotic Economic Model

1Department of Statistics and Operations Researches, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 18 November 2014; Revised 23 December 2014; Accepted 24 December 2014

Academic Editor: Wang Xing-yuan

Copyright © 2015 S. S. Askar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Askar, A. A. Karawia, and Ahmad Alshamrani, “Image Encryption Algorithm Based on Chaotic Economic Model,” Mathematical Problems in Engineering, vol. 2015, Article ID 341729, 10 pages, 2015.